Elliptic Problems on Stratified Manifolds in Spaces with Asymptotics: II
Differencialʹnye uravneniâ, Tome 40 (2004) no. 6, pp. 775-786
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_6_a6,
author = {M. V. Korovina},
title = {Elliptic {Problems} on {Stratified} {Manifolds} in {Spaces} with {Asymptotics:} {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {775--786},
year = {2004},
volume = {40},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_6_a6/}
}
M. V. Korovina. Elliptic Problems on Stratified Manifolds in Spaces with Asymptotics: II. Differencialʹnye uravneniâ, Tome 40 (2004) no. 6, pp. 775-786. http://geodesic.mathdoc.fr/item/DE_2004_40_6_a6/